Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Withdrawal symptoms of medication for femur bone injury - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   I had my right femur rodded 5 weeks ago, i body became dependant on tramadol which I came off on Tuesday which is now 3 days ago but now I feel sick in my stomach and I have hot sensations on my arms, what can it be
Doctor :   hello
Doctor :   i am Dr
Doctor :   may i know your age and gender please ?
User :   Hi, I am a 44 year old female
Doctor :   can you tell me your symptoms in detail ?
User :   Hot sensations on my arm, feeling hot but not hot to touch and nausea. Leg pain is ok to handle. I was awake a fair bit of the night.
Doctor :   ok
Doctor :   and what other medications have you been on ?
User :   Only panadol but I am a type 1 diabetic and I have addisons diease but they are all ok. This morning my sugar level was only 7.2
Doctor :   well thats good
Doctor :   what you are experiencing are withdrawal symptoms
User :   oops 5mg predisone an d 2x 0.1mg fludrortisone, well thats what I thought but then I wondered could it be an affection. (mild)
Doctor :   no the symptoms you have mentioned are typical
Doctor :   so there is nothing to worry about
User :   how long will it take for the symptoms to go. That tramadol seems a horrible drug to get off.
Doctor :   yes thats true
Doctor :   give it 2 more days
Doctor :   and if you still have the symptoms and if they are getting worstb
Doctor :   worst **
Doctor :   then i suggest you should see a your physician for a physical examination
Doctor :   strong pain killers are known to cause some hot sensations in the limbs when in withdrawl
User :   thanks for your help. I actually did this accident in XXXXXX after riding over the golden gate bridge and my bike wheel got caught in a tram track and I had wonderful care but the rod wasn't placed propertly and was displaced and moved to end of my knee cap so once I got back to XXXX I had to have another op, so it been a long journey.
Doctor :   well i wish you a very speedy recovery
User :   Thank you!!
Doctor :   take care
Doctor :   your most welcome
Doctor :   Good bye
User :   Good bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor